# SDR IPXA2019083046145

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 76,811 hours, 14,338 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO HYDRAULIC 2 FAIL AFTER TAKE OFF, LEVEL ONE HYD 2 OFF ALERT. LEVELING OFF AT 23000 FT,  HYDRAULIC QUANTITY WAS DROPPING AT APPROXIMATELY 1.2 GAL ILLEGIBLE LEVEL 2 HYD 2 FAIL ALERT. ACFT TAKEN OOS.NR 5L SPOILER ACTUATOR LEAKING SEVERELY.
